RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 3, Pages 514–517 (Mi dan33477)  

MATHEMATICS

The infinite dimensional geometry of the unit sphere of a Banach space

V. D. Milman

Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (562 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88:513.83
Presented: L. V. Kantorovich
Received: 13.12.1966

Citation: V. D. Milman, “The infinite dimensional geometry of the unit sphere of a Banach space”, Dokl. Akad. Nauk SSSR, 177:3 (1967), 514–517

Citation in format AMSBIB
\Bibitem{Mil67}
\by V.~D.~Milman
\paper The infinite dimensional geometry of the unit sphere of a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 3
\pages 514--517
\mathnet{http://mi.mathnet.ru/dan33477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241953}
\zmath{https://zbmath.org/?q=an:0175.13201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33477
  • http://mi.mathnet.ru/eng/dan/v177/i3/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019